Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 22, 2014, 02:53:15 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 643020
  • Total Topics: 48924
  • Online Today: 196
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 132
Total: 133

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: GAS,GAS,GAS and MORE GAS  (Read 782 times)

0 Members and 1 Guest are viewing this topic.

Offline Almost2late

  • Member
  • Posts: 294
GAS,GAS,GAS and MORE GAS
« on: July 15, 2014, 06:30:25 PM »
Since I switched to Tivicay/Truvada seems I can't stop farting  :P
Anybody get this side effect and what have you done for it?
It was funny at first but my wife is not laughing anymore... I need help

Offline Jeff G

  • Administrator
  • Member
  • Posts: 12,134
  • How am I doing Beren ?
Re: GAS,GAS,GAS and MORE GAS
« Reply #1 on: July 15, 2014, 06:44:37 PM »
I call it tootvada . Yes I'm a windy man but fortunately tootvada fumes are mostly odorless .

Now if you want to talk norvir gas ... Norvir gas offended my English bulldog and that is Olympic worthy farting if you can offend a bulldog .     

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: GAS,GAS,GAS and MORE GAS
« Reply #2 on: July 15, 2014, 06:51:00 PM »
It is probably the tenofovir in Truvada. Food tends to reduce this. - matt
"The object is to be a well patient, not a good patient"

Offline Almost2late

  • Member
  • Posts: 294
Re: GAS,GAS,GAS and MORE GAS
« Reply #3 on: July 17, 2014, 06:20:46 PM »
But there is tenofovir in atripla and I didn't get that reaction when I was on it..
Well anyways thanks for the insight guys.. Think I'll try eating more fruits and veggies

Offline Jeff G

  • Administrator
  • Member
  • Posts: 12,134
  • How am I doing Beren ?
Re: GAS,GAS,GAS and MORE GAS
« Reply #4 on: July 17, 2014, 06:24:29 PM »
I can smell it from here and still think its the tootvada .

Offline BKKKevin

  • Member
  • Posts: 49
Re: GAS,GAS,GAS and MORE GAS
« Reply #5 on: July 17, 2014, 10:02:06 PM »
I'm on Completa which has Truvada in it and have the same gas which seems to be odorless. A greasy meal of Big Mac and fries seems to help.

I can't complain... From what others have reported here in the good ole day of HIV meds you couldn't even trust a fart...

Offline kaamos

  • Member
  • Posts: 29
Re: GAS,GAS,GAS and MORE GAS
« Reply #6 on: July 25, 2014, 12:18:31 PM »
Hi:
I' ve been con kaletra+convivir for nearly three years. Kaletra produces me a lot of disgusting svmelly farts, has been hard to control this problem, no matter who i eat, i fart, no chances with diet changes,all natural remedies, activated chrarcoal, papaya, bromelain, simethicone, etc....i lost three works for problems with farts. Recently i found that if take my meds between meals farts are not so terrible, also with meals i' m using a double dose por digestive enzymes that bought con amazon(single dose no much effect) with activated charcoal, i've been able  to stay three months in my new work without mayor troubles, but nearly at 5 or  6 PM out of laboral hours i return to my smelly nature. I'm gonna tall with my medic to chance kaletra for a better medication for my guts

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.